# SDR UALA2010061502099

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 39,129 hours, 10,325 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P20700031
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOP OVERWING EXIT.  REPLACED FLASHLIGHT BATTERY FOR F/A SEAT AT RT OVERWING EXIT.  UNIT CHECKS OK AT THIS TIME.
